# SDR SWAA2012042003289

- Difficulty date: March 23, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 51,207 hours, 41,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGITUDINAL FLOORBEAM UPPER CHORD, BS 670, RBL 24.5.  REPAIRED BEAM PER EA.
